# SDR HALA0700148

- Difficulty date: March 31, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 62,213 hours, 29,618 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Condition: Unknown
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CENTER HYDRAULIC DEMAND PUMP EICAS MESSAGE WITH GEAR.  RETRACTION AND FLAP EXTENSION.  T/S, ENSURED CENTER HYD SYS WAS PROPERLY SERVICED.  ACCOMPLISHED TEST OF CENTER HYD SYS PER AMM 29-11-00-715-896 AND NO DEFECTS FOUND.  SYS OPS CKS GOOD.
